Hormonal Acne

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have severe acne on my chin and have tried various treatments. How to get rid of it? Please help.

Query: Hi doctor, I have severe acne on my chin, but the rest of my face and body are clear. These are typically pus-filled whiteheads, papules, and pustules. There are also many red spots and hyperpigmentation. There is a spot that feels like filled with pus or fluid, but nothing comes of it. There are no...  Read Full »


Dr. Dhepe Snehal Laul

Answer: Hello, Welcome to icliniq.com. I understand your concern. It looks like hormonal acne with a secondary bacterial infection. Apply an antibacterial cream or gel containing 2 % Nadifloxacin cream or gel twice daily for 20 days. Also, use D Acne soap containing Salicylic acid and Clindamycin for 20 day...  Read Full »

I have sudden multiple breakouts on my face. What could be the reason?

Query: Hello doctor, I have a sudden acne breakout on my face including the chin, cheeks and, forehead. I cannot figure out the possible reason for this as nothing has changed in my diet or routine. Can you please help me find a cure?  Read Full »


Dr. Pathave Hari Shivaram

Answer: Hello, Welcome to icliniq.com Thank you for the providing the information. The major reason for multiple acne is a hormonal issue and oily skin. I would suggest (consult with a specialist doctor, talk with him or her and take medicines with their consent)Adapalene 0.1% gel at night with Azelaic ac...  Read Full »

How to get rid of acne and manage my acne-prone skin?

Query: Hello doctor, I am 15 years old and have acne-prone skin. I need good advice on how to get rid of acne. Kindly advise. Thank you.  Read Full »


Dr. Dilip Kumar Meena

Answer: Hello, Welcome to icliniq.com. I understand your concern. You seem to have grade 2 acne and will require oral antibiotics. 1) Tablet Azithromycin 500 mg 3 consecutive days per week, like every Tuesday, Wednesday, and Thursday (any 3 consecutive days). 2) Adapalene plus Benzoyl Peroxide gel apply...  Read Full »

I have bad acne on my face. Can it be the reaction to IUDs I am having?

Query: Hi doctor,I have bad acne on my face, and I am afraid it is a reaction to an IUD I put in a few months ago. I cannot get it removed now as I am on a road trip for a few months. I had the same issue last year. I have applied a topical cream, but it did not work well. I have noticed my self-esteem and...  Read Full »


Dr. Dilip Kumar Meena

Answer: Hi, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. There are no attached photographs in your query. As differential grades of acne require different treatment, I need to see the acne. Also, please mention what treatment you have taken until now if you have recor...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.